4 doctors weighed in:

Are these side effects something that I should get taken care of? I've been taking Dilantin since sept. And i've noticed that i've been itching and had many bad headaches. I've also been experienceing mood swings. Everytime i take my pill about an hour or

4 doctors weighed in
Dr. David Hardin
Wound care
2 doctors agree

In brief: Look for drug change

These are potential side effects, however they may also be related to the reasons for taking Dilantin so a careful evaluation is in order. If this is giving you good seizure control and other drugs don't it might be worth the side effects.
Discuss this with a neurologist.

In brief: Look for drug change

These are potential side effects, however they may also be related to the reasons for taking Dilantin so a careful evaluation is in order. If this is giving you good seizure control and other drugs don't it might be worth the side effects.
Discuss this with a neurologist.
Thank
Dr. Daniel Weiss
Internal Medicine - Endocrinology

In brief: Yes,

Yes, i suggest discussing these symptoms with your doctor who prescribed the dilantin.
There are other medication options if the Dilantin is causing those symptoms.

In brief: Yes,

Yes, i suggest discussing these symptoms with your doctor who prescribed the dilantin.
There are other medication options if the Dilantin is causing those symptoms.
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
14 years in practice
105K people helped
Continue
111,000 doctors available